# SDR AALA20100506AFW01

- Difficulty date: May 6, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 91,408 hours, 17,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3210
- Condition: Damaged
- Location: Fuselage
- Part time: 91,408 hours, 17,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 157 AT STRINGER 24 RIGHT DAMAGED.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-53-010531.
